MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE; UNIT, PHACOFRAGMENTATION

AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE; UNIT, PHACOFRAGMENTATION
Model Number OPO70
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 02/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that after a normal prime and tune the operation started.During the lens removing process (quadrant) the irrigation was diminishing and suddenly there was a complication.A tear in the capsule of the lens.Therefore a 3 piece iol (intra ocular lens) had to be implanted.No additional information was provided.
 
Additional Manufacturer Narrative
Device evaluation: the tubing pack was not returned for evaluation as it was discarded.Therefore, product testing could not be performed, and the customer¿s reported complaint could not be verified.A record review was performed.A product deficiency review was performed and there is no product deficiency identified.A document, lot history, and trending were reviewed.There is not a recognizable adverse trend.The risks and mitigation's associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.The review of the device history record (dhr) for the tubing pack showed that there were no issues or non-conformities.The device and its components met all specifications prior to being released.Manufacturing has been ruled out as a potential cause for the reported issue.Based on the investigation results, no corrective action has been issued.Conclusion: based on the information obtained, product malfunction and product deficiency cannot be confirmed.No further investigation is required all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
WHITESTAR SIGNATURE
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
MDR Report Key11485784
Report Number3006695864-2021-07311
Device Sequence Number19792033
Product Code HQC
UDI-Device Identifier05050474533479
UDI-Public(01)05050474533479(17)231001(10)60260803
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2023
Device Model NumberOPO70
Device Catalogue NumberOPO70
Device Lot Number60260803
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date03/15/2021
Supplement Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHACO UNIT UNKNOWN.; PHACO UNIT UNKNOWN
Outcome Attributed to Adverse Event Other;